š Up to 70% Off Selected ItemsShop Sale
Leader Health Care Ibuprofen, 200 Mg Coated Tablets
Pain Reliever / Fever Reducer (NSAID). Temporarily relieves minor aches and pains. Temporarily reduces fever COMPARE TO ADVIL active ingredient Pain Reliever / Fever Reducer (NSAID) Temporarily relieves minor aches and pains Temporarily reduces fever.
Product Information
Product Information
Shipping & Returns
Shipping & Returns

Leader Health Care Ibuprofen, 200 Mg Coated Tablets
Leader Health Care Ibuprofen, 200 Mg Coated Tablets
Pain Reliever / Fever Reducer (NSAID). Temporarily relieves minor aches and pains. Temporarily reduces fever COMPARE TO ADVIL active ingredient Pain Reliever / Fever Reducer (NSAID) Temporarily relieves minor aches and pains Temporarily reduces fever.
$2.87
Original: $8.19
-65%Leader Health Care Ibuprofen, 200 Mg Coated Tabletsā
$8.19
$2.87Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Pain Reliever / Fever Reducer (NSAID). Temporarily relieves minor aches and pains. Temporarily reduces fever COMPARE TO ADVIL active ingredient Pain Reliever / Fever Reducer (NSAID) Temporarily relieves minor aches and pains Temporarily reduces fever.


















